Alert archive / Michigan / River Flood Warnings in 2011
River Flood Warning 39, NWS Detroit, MI
NWS Detroit, MI issued this river flood warning at May 30, 2011, 5:36 AM EDT for Saginaw County, Michigan. It was in force for 29 hr.
The area
The counties it named.
The facts
- Issued
- May 30, 2011, 5:36 AM EDT (09:36 UTC)
- Expired
- May 31, 2011, 10:34 AM EDT
- In force
- 29 hr
- Issued by
- NWS Detroit, MI
- Flood severity
- Minor
County Saginaw County, MI
The radar
The Detroit radar (KDTX), 85 km from the middle of the area, began a volume at 09:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Shiawassee River near Fergus (FRGM4). The gauge peaked at 11.28 ft at May 30, 2011, 1:00 PM EDT.
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04145000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
511 WGUS43 KDTX 300936 FLWDTX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 536 AM EDT MON MAY 30 2011 ...THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING IN SOUTHEAST MICHIGAN... SHIAWASSEE RIVER .HEAVY RAIN FROM THUNDERSTORMS SUNDAY EVENING HAS LED TO ANOTHER RAPID RISE IN THE RIVER LEVEL. MIC145-301736- /O.NEW.KDTX.FL.W.0039.110530T0936Z-110531T0341Z/ /FRGM4.1.ER.110530T0708Z.110530T1200Z.110530T2141Z.NO/ 536 AM EDT MON MAY 30 2011 THE NATIONAL WEATHER SERVICE DETROIT/PONTIAC HAS ISSUED A * FLOOD WARNING FOR THE SHIAWASSEE RIVER NEAR FERGUS. * FROM NOW UNTIL FURTHER NOTICE. * AT 5 AM MONDAY THE STAGE IS 10.4 FEET AND RISING. * FLOOD STAGE IS 10.0 FEET. * MINOR FLOODING IS OCCURRING. * FORECAST...THE RIVER IS NEAR CREST AND SHOULD BEGIN FALLING AND GO BELOW FLOOD STAGE LATE THIS AFTERNOON. $$ BT
6 follow-up statements
013
WGUS83 KDTX 301116
FLSDTX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
716 AM EDT MON MAY 30 2011
...A FLOOD WARNING CONTINUES FOR THE FOLLOWING...
SHIAWASSEE RIVER
.HEAVY RAIN FROM THUNDERSTORMS SUNDAY EVENING HAS LED TO ANOTHER RAPID
RISE IN THE RIVER LEVEL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...AVOID THE RIVER BANK WHERE THE WATER IS HIGH AND
FLOWING SWIFTLY. TURN AROUND DONT DROWN.
&&
MIC145-301916-
/O.EXT.KDTX.FL.W.0039.000000T0000Z-110601T1048Z/
/FRGM4.1.ER.110530T0708Z.110531T0600Z.110601T0448Z.NO/
716 AM EDT MON MAY 30 2011
A FLOOD WARNING CONTINUES FOR
SHIAWASSEE RIVER NEAR FERGUS.
* FROM NOW UNTIL FURTHER NOTICE.
* AT 6 AM MONDAY THE STAGE IS 10.6 FEET AND RISING.
* FLOOD STAGE IS 10.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST IS TO CREST AROUND 11.2 FEET AROUND MIDNIGHT TONIGHT.
$$
BT109
WGUS83 KDTX 301436
FLSDTX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1036 AM EDT MON MAY 30 2011
...A FLOOD WARNING CONTINUES FOR THE FOLLOWING...
HURON RIVER...SHIAWASSEE RIVER
.RUNOFF FROM RECENT HEAVY RAINFALL...INCLUDING THAT
WHICH OCCURED YESTERDAY...WILL CONTINUE TO CAUSE
FLOODING ALONG PORTIONS OF THE HURON RIVER AND SHIAWASSEE
RIVER. DRY WEATHER IS EXPECTED TODAY AND TONIGHT.
CHANCES FOR RAIN AND THUNDERSTORMS WILL RETURN TO THE
AREA TUESDAY AFTERNOON THROUGH TUESDAY NIGHT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...TURN AROUND DONT DROWN.
&&
MIC093-302236-
/O.CON.KDTX.FL.W.0037.000000T0000Z-000000T0000Z/
/HMGM4.3.ER.110527T1230Z.110531T0000Z.000000T0000Z.NR/
1036 AM EDT MON MAY 30 2011
A FLOOD WARNING CONTINUES FOR
HURON RIVER NEAR HAMBURG..
* FROM NOW UNTIL FURTHER NOTICE.
* AT 10 AM MONDAY THE STAGE IS 7.6 FEET AND STEADY.
* FLOOD STAGE IS 6.5 FEET.
* MAJOR FLOODING IS OCCURRING.
* FORECAST IS TO CREST AROUND 7.7 FEET THIS EVENING.
$$
MIC145-155-302236-
/O.EXT.KDTX.FL.W.0038.000000T0000Z-110531T0600Z/
/OWOM4.1.ER.110530T0400Z.110530T1045Z.110531T0000Z.NO/
1036 AM EDT MON MAY 30 2011
A FLOOD WARNING CONTINUES FOR
SHIAWASSEE RIVER AT OWOSSO.
* FROM NOW UNTIL FURTHER NOTICE.
* AT 7 AM MONDAY THE STAGE IS 7.1 FEET AND RISING.
* FLOOD STAGE IS 7.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER IS AT CREST AND SHOULD BEGIN
FALLING AND GO BELOW FLOOD STAGE THIS EVENING.
* FORECAST...THE RIVER CRESTED AT 7.1 FEET AT 6 AM MONDAY
AND SHOULD FALL BELOW FLOOD STAGE THIS EVENING.
$$
MIC145-302236-
/O.EXT.KDTX.FL.W.0039.000000T0000Z-110601T0600Z/
/FRGM4.1.ER.110530T0708Z.110530T1800Z.110601T0000Z.NO/
1036 AM EDT MON MAY 30 2011
A FLOOD WARNING CONTINUES FOR
SHIAWASSEE RIVER NEAR FERGUS..
* FROM NOW UNTIL FURTHER NOTICE.
* AT 10 AM MONDAY THE STAGE IS 11.2 FEET AND RISING.
* FLOOD STAGE IS 10.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER IS AT CREST AND SHOULD BEGIN
FALLING AND GO BELOW FLOOD STAGE TOMORROW EVENING.
* FORECAST...THE RIVER CRESTED AT 11.0 FEET AT 8 AM MONDAY
AND SHOULD FALL BELOW FLOOD STAGE TOMORROW EVENING.
$$059
WGUS83 KDTX 302146
FLSDTX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
546 PM EDT MON MAY 30 2011
...A FLOOD WARNING CONTINUES FOR THE FOLLOWING...
HURON RIVER...SHIAWASSEE RIVER
.RUNOFF FROM RECENT HEAVY RAINFALL WILL CONTINUE TO CAUSE FLOODING
ALONG PORTIONS OF THE HURON AND SHIAWASSEE RIVERS. DRY WEATHER IS
EXPECTED INTO TUESDAY MORNING. HOWEVER...THE CHANCE FOR SHOWERS AND
THUNDERSTORMS WILL RETURN FOR TUESDAY AFTERNOON AND TUESDAY NIGHT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...TURN AROUND DONT DROWN.
&&
MIC093-310546-
/O.CON.KDTX.FL.W.0037.000000T0000Z-000000T0000Z/
/HMGM4.3.ER.110527T1230Z.110531T0000Z.000000T0000Z.NR/
546 PM EDT MON MAY 30 2011
A FLOOD WARNING CONTINUES FOR
HURON RIVER NEAR HAMBURG..
* FROM NOW UNTIL FURTHER NOTICE.
* AT 5 PM MONDAY THE STAGE IS 7.7 FEET AND NEARLY STEADY.
* FLOOD STAGE IS 6.5 FEET.
* MAJOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL REMAIN ABOVE FLOOD STAGE THIS
WEEK...ONLY FALLING SLOWLY LATER IN THE WEEK.
$$
MIC145-310546-
/O.CON.KDTX.FL.W.0039.000000T0000Z-110601T0600Z/
/FRGM4.1.ER.110530T0708Z.110530T1915Z.110601T0000Z.NO/
546 PM EDT MON MAY 30 2011
A FLOOD WARNING CONTINUES FOR
SHIAWASSEE RIVER NEAR FERGUS..
* FROM NOW UNTIL FURTHER NOTICE.
* AT 5 PM MONDAY THE STAGE IS 11.2 FEET AND NEARLY STEADY.
* FLOOD STAGE IS 10.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER IS CURRENTLY CRESTING AND SHOULD BEGIN
FALLING AND GO BELOW FLOOD STAGE TOMORROW EVENING.
$$189
WGUS83 KDTX 310155
FLSDTX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
955 PM EDT MON MAY 30 2011
...A FLOOD WARNING CONTINUES FOR THE FOLLOWING...
HURON RIVER...SHIAWASSEE RIVER
.RUNOFF FROM RECENT HEAVY RAINFALL WILL CONTINUE TO CAUSE FLOODING
ALONG PORTIONS OF THE HURON AND SHIAWASSEE RIVERS. DRY WEATHER IS
EXPECTED INTO TUESDAY MORNING. HOWEVER...THE CHANCE FOR SHOWERS AND
THUNDERSTORMS WILL RETURN FOR TUESDAY AFTERNOON AND TUESDAY NIGHT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...TURN AROUND DONT DROWN.
&&
MIC093-310955-
/O.CON.KDTX.FL.W.0037.000000T0000Z-000000T0000Z/
/HMGM4.3.ER.110527T1230Z.110531T0600Z.000000T0000Z.NR/
955 PM EDT MON MAY 30 2011
A FLOOD WARNING CONTINUES FOR
HURON RIVER NEAR HAMBURG..
* FROM NOW UNTIL FURTHER NOTICE.
* AT 9 PM MONDAY THE STAGE IS 7.7 FEET AND NEARLY STEADY.
* FLOOD STAGE IS 6.5 FEET.
* MAJOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL REMAIN ABOVE FLOOD STAGE THIS
WEEK...FALLING SLOWLY LATER IN THE WEEK.
$$
MIC145-310955-
/O.EXT.KDTX.FL.W.0039.000000T0000Z-110601T0000Z/
/FRGM4.1.ER.110530T0708Z.110530T1915Z.110531T1800Z.NO/
955 PM EDT MON MAY 30 2011
A FLOOD WARNING CONTINUES FOR
SHIAWASSEE RIVER NEAR FERGUS..
* FROM NOW UNTIL FURTHER NOTICE.
* AT 9 PM MONDAY THE STAGE IS 11.0 FEET AND FALLING.
* FLOOD STAGE IS 10.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER SHOULD FALL BELOW FLOOD STAGE
EARLY TUESDAY AFTERNOON.
$$584
WGUS83 KDTX 310931
FLSDTX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
531 AM EDT TUE MAY 31 2011
...A FLOOD WARNING CONTINUES FOR THE FOLLOWING...
HURON RIVER...SHIAWASSEE RIVER
.RUNOFF FROM RECENT HEAVY RAINFALL WILL CONTINUE TO CAUSE FLOODING
ALONG PORTIONS OF THE HURON AND SHIAWASSEE RIVERS. THUNDERSTORMS ARE
LIKELY LATE THIS AFTERNOON AND THIS EVENING WHICH COULD LEAD TO
ADDITIONAL FLOODING CONCERNS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE... AVOID THE BANKS OF THESE RIVERS WHERE THE WATER
IS HIGH OR FLOWING SWIFTLY. TURN AROUND DONT DROWN.
&&
MIC093-311731-
/O.CON.KDTX.FL.W.0037.000000T0000Z-000000T0000Z/
/HMGM4.3.ER.110527T1230Z.110531T1200Z.000000T0000Z.NR/
531 AM EDT TUE MAY 31 2011
A FLOOD WARNING CONTINUES FOR
HURON RIVER NEAR HAMBURG..
* FROM NOW UNTIL FURTHER NOTICE.
* AT 5 AM TUESDAY THE STAGE IS 7.6 FEET AND NEARLY STEADY.
* FLOOD STAGE IS 6.5 FEET.
* MAJOR FLOODING IS OCCURRING.
* FORECAST IS TO CREST NEAR 7.7 FEET THIS MORNING.
$$
MIC145-311731-
/O.CON.KDTX.FL.W.0039.000000T0000Z-110601T0000Z/
/FRGM4.1.ER.110530T0708Z.110530T1915Z.110531T1800Z.NO/
531 AM EDT TUE MAY 31 2011
A FLOOD WARNING CONTINUES FOR
SHIAWASSEE RIVER NEAR FERGUS..
* FROM NOW UNTIL FURTHER NOTICE.
* AT 5 AM TUESDAY THE STAGE IS 10.1 FEET AND FALLING.
* FLOOD STAGE IS 10.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE THIS MORNING.
$$
BT948
WGUS83 KDTX 311434
FLSDTX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1034 AM EDT TUE MAY 31 2011
...THE FLOOD WARNING HAS BEEN DISCONTINUED FOR THE FOLLOWING...
SHIAWASSEE RIVER
.MORE RAIN IS EXPECTED TONIGHT WHICH MIGHT CAUSE A TEMPORARY
RISE OR DELAY IN FALLING OF THE RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...TURN AROUND DONT DROWN.
&&
MIC145-311504-
/X.CAN.KDTX.FL.W.0039.000000T0000Z-110601T0000Z/
/FRGM4.1.ER.110530T0708Z.110530T1915Z.110531T0948Z.NO/
1034 AM EDT TUE MAY 31 2011
FLOOD WARNING DISCONTINUED FOR
SHIAWASSEE RIVER NEAR FERGUS..
* AT 10 AM TUESDAY THE STAGE IS 9.5 FEET AND FALLING.
* FLOOD STAGE IS 10.0 FEET.
* THE RIVER FELL BELOW FLOOD STAGE AT 6 AM TUESDAY AND WILL CONTINUE
TO FALL...THEREFORE...THE WARNING HAS BEEN CANCELLED.
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this river flood warning went out at May 30, 3:53 AM EDT, 1 hour 43 minutes earlier.
Area forecast discussion, May 30, 3:53 AM EDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 353 AM EDT MON MAY 30 2011 .SHORT TERM... TODAY AFTER FOG BURNS OFF THIS MORNING, SE MICHIGAN WILL GET THAT ROUND OF SUMMER-LIKE WEATHER TO CAP OFF THE HOLIDAY WEEKEND. THE PACE OF VISIBILITY REDUCTION IN THE OBSERVATIONS DURING THE EARLY MORNING HOURS SUGGESTS SOME PATCHY DENSE FOG WILL BE POSSIBLE AS THE SKY CONTINUES TO CLEAR AND RADIATIONAL COOLING MAXIMIZES TOWARD SUNRISE. HOWEVER, MODEL FORECAST SOUNDINGS DO SHOW THE BOUNDARY LAYER MOISTURE TO BE SHALLOW ENOUGH FOR THE FOG TO BURN OFF QUICKLY. THE PASSAGE OF THE MCS THROUGH LOWER MICHIGAN YESTERDAY, AND THE TRAILING MESO HIGH, EFFECTIVELY SHUNTED THE WARM FRONT SOUTH OF THE MICHIGAN BORDER AS OF MIDNIGHT. IT WILL SPEND THE REST OF THE MORNING MOVING BACK NORTH THROUGH SOUTHERN LOWER MICHIGAN BEFORE PAUSING IN THE SAGINAW VALLEY AND NORTHERN THUMB THIS AFTERNOON. THIS PAUSE WILL BE PARTIALLY DUE TO LOW PRESSURE GATHERING SO FAR TO OUR WEST IN THE PLAINS AND PARTIALLY DUE TO THE EFFECT OF THE COLD EASTERN GREAT LAKES, BUT ESPECIALLY LAKE HURON WITH AN ONSHORE WIND COMPONENT. THIS WILL CONFINE MAX TEMPS TO THE 70S NEAR THE LAKE HURON SHORELINE TO LOWER 80S INLAND IN THE NORTHERN THUMB. HIGHS IN THE UPPER 80S LOOK LIKE A SURE THING OVER THE REST OF THE AREA BASED ON SIMILAR OBSERVATIONS IN THE OHIO VALLEY YESTERDAY. A FEW LOCATIONS COULD REACH 90 BUT EXPECT THIS TO BE THE UPPER END OF THE RANGE WITH SO MUCH WET GROUND ACROSS THE REGION AND SOME SURFACE HEATING LOST TO EVAPORATION. THE OTHER GOOD NEWS IS THAT WE WILL NOT BE ADDING TO THAT GROUND MOISTURE AS WARM AIR IN THE MID LEVELS WILL CAP OFF ANY CONVECTION TO THE TUNE OF 700 MB TEMPERATURES IN THE 10 TO 12C RANGE. && .LONG TERM...TONIGHT THROUGH SUNDAY A QUASI REX BLOCK WITH ASSOCIATED H7 THERMAL RIDGE WILL BE IN PLACE TONIGHT ACROSS THE EASTERN 1/2 HALF OF THE UNITED STATES. 850MB TEMPERATURES OF SOME +22C WILL SUPPORT CIN VALUES OVERNIGHT OF +300 J/KG. EXPECTATIONS ARE FOR LITTLE TO NO CHANCE AT ELEVATED CONVECTION. CONDITIONS TONIGHT WILL BE MILD AND HUMID...LOWS SETTLING TO AROUND 70. A NEGATIVE TILTING MIDLEVEL TROUGH AXIS ACROSS WISCONSIN AND PORTIONS OF NORTHERN LAKE MICHIGAN/LOWER MICHIGAN TUESDAY SHOULD IGNITE A REGIONAL SEVERE WEATHER EVENT BY THE AFTERNOON HOURS. MODELS SUGGEST THAT CAPPING ISSUES WILL REMAIN TO THE SOUTH AND EAST OF THE TROUGH AXIS TOWARDS THE SOUTHEASTERN PORTION OF LOWER MICHIGAN. THERE IS ENOUGH AGREEMENT AMONGST THE NWP SUITE THAT A RIBBON OF HIGHER MAGNITUDE 500MB CYCLONIC VORTICITY WILL CARVE OUT A PREFRONTAL TROUGH...WHICH SHOULD SLIDE IN VICINITY TOWARDS 00Z. VERY UNSTABLE CAPE VALUES IN EXCESS OF 3000 J/KG...0-6KM BULK SHEAR VALUES EXCEEDING 40 KNOTS...AND OUTSTANDING CAPE DENSITIES ABOVE THE 0C ISOTHERM SUPPORTS DAMAGING WIND GUSTS AND LARGE HAIL WITH THE THUNDERSTORMS THAT DO DEVELOP. WHILE THE CONDITIONAL SEVERE RISK EXISTS FOR ALL OF THE CWA...BETTER POTENTIAL THE HIGHER POTENTIAL WILL BE OVER THE NORTHERN CWA IN CLOSER RANGE TO THE AFOREMENTIONED MIDLEVEL TROUGH AXIS. HIGHS IN ADVANCE OF THE PREFRONTAL TROUGH/THUNDERSTORMS SHOULD EXCEED 90 DEGREES. WITH THE SECOND DAY OF HOT TEMPERATURES AND DEWPOINTS LIKELY EXCEEDING THE MID 60 MARK...A HEAT ADVISORY MAY BE NEEDED. THE PASSAGE OF A COLD FRONT AND INCREASING NOCTURNAL STABILITY TUESDAY NIGHT WILL BRING SHOWERS AND STORMS TO AN END. SURFACE HIGH PRESSURE WILL BUILD INTO THE REGION KNOCKING TEMPERATURES DOWN A FEW PEGS FOR THE MIDDLE OF THE WEEK. MAIN MIDLEVEL LOW SYSTEM IS EXPECTED TO CREST THE RIDGE DIRECTLY JUMPING OVER THE GREAT LAKES ON WEDNESDAY. WHAT THIS MEANS IS THE LOW TO MIDLEVEL TEMPERATURES SHOULD NOT COOL QUITE AS DRAMATICALLY AS HEIGHTS/TEMPERATURES BEGIN TO REBOUND RATHER QUICKLY. RAISED THE INHERITED HIGHS JUST A SMIDGE FOR BOTH WEDNESDAY AND THURSDAY AS A RESULT. HIGHS WEDNESDAY WILL RANGE FROM THE MIDDLE 70S NORTH TO LOWER 80S SOUTH...AND THE UPPER 70S AREAWIDE ON THURSDAY. THE MODELS ARE ADVERTISING THAT WIDESPREAD WARM AIR ADVECTION WILL TAKE PLACE THURSDAY NIGHT AS UPPER LEVEL RIDGE AXIS BUILDS EASTWARD. GIVEN CONTINUITY ON THIS SPECIFIC TIMING...ADDED A LOW CHANCE FOR THUNDERSTORMS THURSDAY NIGHT. && .MARINE... WINDS AND WAVES WILL BE LIGHT TODAY THROUGH MOST OF TUESDAY AS A SUMMER-LIKE TEMPERATURE PATTERN SPREADS OVER THE GREAT LAKES. LIGHT EASTERLY WINDS TODAY WILL VEER TOWARD THE SOUTH TUESDAY AHEAD OF THE NEXT COLD FRONT. THIS FRONT WILL BRING A PATTERN OF SHOWERS AND THUNDERSTORMS TO THE REGION BY LATE TUESDAY AFTERNOON FOLLOWED BY A WESTERLY WIND SHIFT AND UPTICK IN SPEED. TEMPERATURES WILL BECOME COOLER THROUGH THE MIDDLE PORTION OF THE WEEK BUT STILL ABOUT NORMAL FOR THE BEGINNING OF JUNE. && .AVIATION... //DISCUSSION... WILL MAINTAIN A MENTION OF MINOR FOG 3-5SM RANGE LATE TONIGHT AS THE WINDS REMAIN LIGHT/EASTERLY IN WAKE OF THE CONVECTIVE SYSTEM. THIS WILL DELAY THE WARM FRONTAL PASSAGE TO MID/LATE MONDAY MORNING AS MIXING INCREASES. ONCE THIS OCCURS...CONDITIONS WILL BE VFR FOR THE REMAINDER OF THE FORECAST WITHIN SOUTH/SOUTHWEST FLOW REGIME. FOR DTW...WITH LIGHT WINDS AND RELATIVELY MOIST BOUNDARY LAYER IN THE WAKE OF EVENING STORMS...EXPECT PATCHY FOG TO DEVELOP. DO NOT EXPECT ANYTHING WORSE THAN MVFR VBSYS THOUGH. ONCE THE SOUTHWEST WIND MIXES TO THE SURFACE MONDAY MORNING...VFR CONDITIONS WILL PREDOMINATE THE REMAINDER OF THE FORECAST. //DTW THRESHOLD THREATS... * THERE IS MODEST CONFIDENCE IN VISIBILITIES DROPPING TO MVFR LATE TONIGHT. && .DTX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LAKE HURON...NONE. LAKE ST CLAIR...NONE. MI WATERS OF LAKE ERIE...NONE. && SHORT TERM...BT LONG TERM....CB MARINE.......BT AVIATION.....DG YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, May 30, 4:00 AM EDT, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 400 AM EDT MON MAY 30 2011 MIZ047>049-053>055-060>063-068>070-075-076-082-083-310800- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER- ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 400 AM EDT MON MAY 30 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A HOT AND AND HUMID AIRMASS IS EXPECTED ON TUESDAY. TEMPERATURES ARE FORECASTED TO EXCEED 90 DEGREES DURING THE AFTERNOON HOURS. HEAD INDICES IN THE LOWER TO MIDDLE 90S WILL BE POSSIBLE. A COLD FRONT IS DUE TO MOVE THROUGH THE REGION TUESDAY NIGHT. THIS WILL BRING ANOTHER CHANCE OF THUNDERSTORMS BEFORE THE FRONT EXITS TO OUR SOUTH AND EAST DURING THE LATTER HALF OF TUESDAY NIGHT. THERE IS A SLIGHT CHANCE THAT THESE THUNDERSTORMS WILL BE SEVERE TUESDAY AFTERNOON AND EVENING...WITH THE POTENTIAL OF PRODUCING LARGE HAIL AND DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. LCZ422-423-460-LEZ444-LHZ361>363-421-422-441>443-462>464-310800- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 400 AM EDT MON MAY 30 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE HURON AND LAKE ST CLAIR. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE FOR SHOWERS AND THUNDERSTORMS TODAY ACROSS FAR NORTHERN PORTIONS OF LAKE HURON. THESE STORMS ARE NOT EXPECTED TO BE SEVERE AS THEY TRACK TO THE EAST AT 35 KNOTS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A COLD FRONT IS DUE TO MOVE THROUGH THE REGION TUESDAY NIGHT. THIS WILL BRING ANOTHER CHANCE OF THUNDERSTORMS BEFORE THE FRONT EXITS TO OUR SOUTH AND EAST DURING THE LATTER HALF OF TUESDAY NIGHT. THERE IS A SLIGHT CHANCE THAT THESE THUNDERSTORMS WILL BE SEVERE TUESDAY AFTERNOON AND EVENING...WITH THE POTENTIAL OF PRODUCING LARGE HAIL AND DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. CB YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
The office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 10:27 PM EDT | River Flood Warning | DTX | Saginaw, Shiawassee | 19 hr |
| May 30, 1:14 PM EDT | Marine Dense Fog Advisory | DTX | 7 hr |
Nearby
River Flood Warnings in Michigan, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.